Should I feel a difference right away ? Or does it take time to build up to make a difference in feeling it?
I just started using axiron under arms, how long does it take to work?
Question posted by pdean7417 on 18 Sep 2011
Last updated on 19 February 2017
I need to qualify my answer. I have been using Pristiq (anti-depressant) for about 4 months. It worked very well for most of my symptoms but didn't quite get me to where I wanted to be. I had my doctor check my testosterone levels the last time I had my blood work done and it was around 230 (should be 400+) so I had her give me something and she gave me Axiron. It only took a couple of days for me to really feel the effects. Its been absolutely amazing. I am truly happy, like I haven't been for along time. I laugh and smile a lot more. I'm not grumpy, I don't let the little things bother me anymore and my sex drive and libido are through the roof. I'm driving my wife crazy but according to her its better than the alterior. I'm 18 again and I love it.
I'm hearing a minimum of three weeks before you start to notice the improvements. Keep applying it as directed.
Prior to using this product, I was told by my doctor that it would take about 3 weeks before I noticed any results. I did my research, and everything I read concurred with what the doctor told me.
This is the first time I have ever used any type of HRT, so I didn't know what to expect. After 2 weeks, I still felt like crap, and started to figure that it wasnt going to work, but vowed to give axiron a fair shot. Low and behold, by the third week, there was a noticeable difference. For the first time in a few years, I feel lively, and not old. Minor aches and pains went away, as did my chronic lethargy. It may be in the head, but I feel more youthful. Mind you, I do not lift weights, and have not noticed any gain in weight or muscle mass. Now, I said I feel better, but I still don't feel great. I think my doc may up the dosage to 120 per day. Anyway, unless you still have a different type of HRT in your system, you probably wont notice anything for around 3 weeks. Please be advised, despite my user name, I am not an MD. Good luck!
You may find this link helpful.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.